# SDR 9JLA2014042106437

- Difficulty date: April 16, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N415PR
- Make and model: Israel GALAXY
- Aircraft serial: 017
- Aircraft time: 4,460 hours, 2,454 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Duct
- Part number: 4AS1270024009
- Condition: Cracked
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT CHECKS, BLUE WATER WAS NOTED DRIPPING FROM ACFT BELLY PANEL.  INVESTIGATION FOUND THE LAVATORY WASTE DRAIN DUCT CRACKED INBD OF THE LAVATORY SERVICE PANEL.  THE LAVATORY DRAIN DUCT WAS REMOVED & IT WAS NOTED THAT THERE WERE SEVERAL ATTEMPTS TO REPAIR CRACKS IN THE WALL OF DUCT.  THE DUCT WAS REPLACED WITH NEW.
